# SDR 99ZZZX233

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3298G
- Make and model: Bell 206B
- Aircraft serial: 1909
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bearing
- Part number: 6876772
- Condition: Failed
- Location: Compressor
- Part time: 5,242 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORCED LANDING AT BRIGANTINE BAY, NJ.  NR 1 BEARING FAILED.  NO CHIP LIGHT.  COMPRESSOR ROTOR DAMAGED.  PARTS OF BEARING CAGE WERE LODGED IN OIL PORT.  THIS MAY HAVE STOPPED OIL SUPPLY.  NO SIGN OF OIL IN BEARING AREA OR ON COMPRESSOR ROTOR.  NO BALL BEARINGS WERE FOUND IN BEARING AREA.
